MathSciNet Relay Station
MathSciNet bibliographic data
MR494071 (58 #13003) 55B40 (57F10 57D30)
Stasheff, James D. Continuous cohomology of groups and classifying spaces. Bull. Amer. Math. Soc. 84 (1978), no. 4, 513–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement